It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Humming/Buzzing sound in ears

page: 2
2
<< 1    3 >>

log in

join
share:

posted on Dec, 27 2014 @ 08:26 PM
link   
a reply to: seentoomuch

I visited my doctor in August with the very same issue, she did the tests and sent me Home, said she has that sometimes as well and that she has no idea what it is, its probably not dangerous, yet it's not very common and that people come and complain about high-pitched ringing, but the humming seems to be a mystery.
edit on 27-12-2014 by Necrose because: (no reason given)




posted on Dec, 27 2014 @ 08:31 PM
link   
I could swear it is external, yet no one else hears it. At the same time, I can tell someone if a capacitor is fixing to fail in an electronic device. It sounds like Tinnitus only high pitched.



posted on Dec, 27 2014 @ 08:33 PM
link   

originally posted by: Necrose

Been taking pain-killers lately a lot!




Exactly what painkillers have you been taking and how much? This may be self inflicted, hopefully, 'cause then you can stop it.

STM



posted on Dec, 27 2014 @ 08:35 PM
link   
Today it's most noticable since it's started.
I can't fall asleep, its literally tearing up my eardrum. When I go to the balcony and step on the outside, it feels more like its coming from the outside, the moment I step back in it feels more like it's coming from within my head.



posted on Dec, 27 2014 @ 08:38 PM
link   
a reply to: seentoomuch

Paracetamol = Panadol ... (acetaminophen) just once-twice daily (500 mg) and ibuprofen (I guess you Call that Naproxen or L490 in the US) also max twice daily and occasionally Voltaren ..twice-thrice a week



posted on Dec, 27 2014 @ 08:43 PM
link   
I am curious if manipulating your tongue or jaw muscles changes any thing. Also, have you had sinus drainage or any respiratory issues? a reply to: Necrose


edit on 27-12-2014 by ttropia because: (no reason given)



posted on Dec, 27 2014 @ 08:46 PM
link   
a reply to: ttropia
Moving my mouth and jaw does make it less noticable and I guess its just because moving my jaw makes a sort of sound ? And as I said any sound can make it seem stop humming ..moving my tongue doesnt change much



posted on Dec, 27 2014 @ 08:47 PM
link   
a reply to: ttropia

Lungs are generally okay, I had sinus problems but they appear to be gone by now.



posted on Dec, 27 2014 @ 08:49 PM
link   
I guess I was meaning, does it take a short break after moving you jaw around then starts moments after the sound of moving your jaw stops. But, I think it only disappears as sound is present. I think we are experiencing the same basic thing only your is more severe than mine. a reply to: Necrose


edit on 27-12-2014 by ttropia because: (no reason given)



posted on Dec, 27 2014 @ 08:57 PM
link   
Quick recap

1. Blood pressure check
2. Sleep comfortably with proper head rest and 8 hours sleep
3. Try to shutdown wifi
4. Alcohol agitates it for me
5. Pain killers agitates it for me
6. I am still alive 6 years later. Play some music when it gets overwhelming
7. Please let me know if you find your fix!


8. I am too lazy to research how to add an avatar right now. Any pointers is welcome.

www.youtube.com...
Thanks!


edit on 27-12-2014 by ttropia because: (no reason given)

edit on 27-12-2014 by ttropia because: (no reason given)



posted on Dec, 27 2014 @ 09:11 PM
link   
Here's a copy and paste from a reputable website which due to ddos is now not working but I got the copy and paste before they went down.


Common Voltaren side effects may include:

upset stomach, mild heartburn or stomach pain, bloating, gas;
mild diarrhea, constipation;
dizziness, mild headache;
mild skin rash; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.


Maybe you're sensitive to the painkillers. Try flushing it out by drinking some water, but don't over do the water either, k?

My best,

STM



posted on Dec, 27 2014 @ 09:15 PM
link   
I am on it. Thanks you. Will post back if this helps!

a reply to: seentoomuch



posted on Dec, 27 2014 @ 09:16 PM
link   
a reply to: Necrose

I joined after alot of years of lurking just for this threadv. Maybe this will help someone.

Until this year iln march i had tinnitus for a few years pretty bad. Couldnt sleep well anf its one of the worst things I've had in my life. The Dr pretty much couldnt do a thing.

I cured it with an ear wax remover kit by Rexall. I over used it for a few days i believe twice the first day and a couple days later twice again. Its been gone ever since the and thankfully so. I know how bad it can be so maybe it'll help someone else too.



posted on Dec, 27 2014 @ 09:18 PM
link   
You are the man! I have thought of trying this my self. As a new comer my self, Welcome to the family we call ATS! The loss of sleep is nat fun at all.

Its almost as bad as lurking ATS and not being able to chime in!

edit on 27-12-2014 by ttropia because: (no reason given)



posted on Dec, 27 2014 @ 09:27 PM
link   
a reply to: DeadskinMask

Welcome to ATS!

And yes, your method is quite probable. Here's hoping it works for her


Now you should go all out and post a thread in the Introductions forum.

www.abovetopsecret.com...

Have a great time,

STM



posted on Dec, 28 2014 @ 03:56 AM
link   
I have had a ringing in my ears for years. It actually sounds more like the sounds you would hear near a swamp or pond at night.
I think it has to do with being a metal worker for the past 30 years. Sometimes it really drives me nuts. The only thing I have found to do any good is to keep salt intake down.
I looked into the lipo-flavinoid pills but they are pricey and assume you have to keep taking them. Not a big fan of drugs.

I have tried to find foods that contain whatever lipo flavinoids are without much luck.

sometimes late at night I am surprised my girlfriend can't hear it



posted on Dec, 28 2014 @ 04:29 AM
link   
a reply to: Necrose Your you are hearing is a reaction to noise. If you play music loud, or where ear phones for any period of time. This will cause a reaction that you are having. Is Tinnitus. www.webmd.com...


edit on 12 28 2014 by Ceeker63 because: Misspelled word

edit on 12 28 2014 by Ceeker63 because: Misspelled word



posted on Dec, 28 2014 @ 05:50 AM
link   
a reply to: DeadskinMask

Hey, Welcome to ATS!
I'll go and buy one today, will post results!



posted on Dec, 28 2014 @ 10:42 AM
link   
a reply to: Necrose

Most probably medical in nature.. .start with researching tinnitus. I have it myself



posted on Dec, 28 2014 @ 02:57 PM
link   
If you can get it to go away i wouldnt risk getting it again. I use earplugs for concerts and shooting now. I had originally thought it was due to loud music at close ranges.

Another cause can also be TMJ if your ever having that happen at night. Maybe that is why its different with your jaw positons.

Also can be caused by nicotine and caffine is you intake too much. It can also make it louder. I have seen alot of people say a shower or swim also makes it louder for awhile.
If all else fails the ear wax may be it. My Doctor couldnt see my excess wax but the kit removed a crazy amount.

Good luck on it though.


edit on 28-12-2014 by DeadskinMask because: adding possible causes



new topics

top topics



 
2
<< 1    3 >>

log in

join